Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A simple sufficient condition that a method of summability be stronger than convergence

Author: Ralph Palmer Agnew
Journal: Bull. Amer. Math. Soc. 52 (1946), 128-132
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 10 (1949), 914--916
MathSciNet review: 0014488
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    Agnew, R. P., 1932. On equivalence of methods of evaluation of sequences, Tôhoku Math. J. vol. 35 (1932) pp. 244-252.
  • J. D. Hill, Some properties of summability, Duke Math. J. 9 (1942), 373–381. MR 6377
  • Mercer, J., 1907. On the limits of real variants, Proc. London Math. Soc. (2) vol. 5 (1907) pp. 206-224. Radó, R., 1938. Some elementary Tauberian Theorems. I, Quart. J. Math. Oxford Ser. vol. 9 (1938) pp. 274-282. Steinhaus, H., 1911. Quelques remarques sur la généralization de la notion de limite (in Polish), Prace Matematyczno-fizyczne vol. 22 (1911) pp. 121-134. Sunouchi, G., 1934. On a linear transformation of infinite sequences, Proceedings of the Physico-Mathematical Society of Japan (3) vol. 16 (1934) pp. 161-163. Toeplitz, O., 1911. Über allgemeine lineare Mittelbildungen, Prace Matematycznofizyczne vol. 22 (1911) pp. 113-119.

Additional Information